Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 249, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 15, 2011, 8:52 PM CDT for 5 counties in Nebraska. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2011, 8:52 PM CDT (01:52 UTC)
- Expired
- Jul 15, 2011, 9:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Hamilton County, NE, Merrick County, NE, Nance County, NE, Polk County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 99 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 9:40 PM CDT | TSTM WND GST 60 | Silver Creek, NE | ESTIMATED 60 MPH WINDS IN TOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6222 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 156 m²/s²
- 0-3 km storm-relative helicity
- 295 m²/s²
- Significant tornado parameter
- 5.2
- Supercell composite
- 27.3
The text
As transmitted, in the capitals the NWS used until 2016.
099
WUUS53 KGID 160152
SVRGID
NEC081-121-125-143-185-160230-
/O.NEW.KGID.SV.W.0249.110716T0152Z-110716T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
852 PM CDT FRI JUL 15 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
MERRICK COUNTY IN CENTRAL NEBRASKA...
SOUTHEASTERN NANCE COUNTY IN CENTRAL NEBRASKA...
POLK COUNTY IN EAST CENTRAL NEBRASKA...
NORTHWESTERN YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 930 PM CDT
* AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM ARCHER TO HORDVILLE TO HAMPTON...AND MOVING NORTHEAST AT 30
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
CENTRAL CITY...HORDVILLE...POLK...BENEDICT...CLARKS...STROMSBURG...
OSCEOLA AND SILVER CREEK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 338 AND 339.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4081 9789 4102 9800 4109 9828 4141 9789
4133 9754 4109 9736
TIME...MOT...LOC 0152Z 228DEG 25KT 4112 9807 4108 9791
4095 9784
WIND...HAIL 60MPH 0.88IN
$$
JCB2 follow-up statements
721
WWUS53 KGID 160213
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
913 PM CDT FRI JUL 15 2011
NEC081-121-125-143-185-160230-
/O.CON.KGID.SV.W.0249.000000T0000Z-110716T0230Z/
HAMILTON NE-MERRICK NE-NANCE NE-POLK NE-YORK NE-
913 PM CDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
YORK...POLK...SOUTHEASTERN NANCE...EASTERN MERRICK AND NORTHEASTERN
HAMILTON COUNTIES UNTIL 930 PM CDT...
AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF CLARKS TO CLARKS TO POLK...MOVING NORTHEAST AT
30 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARKS...BENEDICT...STROMSBURG...OSCEOLA AND SILVER CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4093 9782 4102 9800 4118 9816 4141 9789
4133 9754 4109 9736
TIME...MOT...LOC 0213Z 228DEG 25KT 4122 9794 4118 9778
4105 9771
WIND...HAIL 60MPH <.75IN
$$
JCB651
WWUS53 KGID 160228
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
928 PM CDT FRI JUL 15 2011
NEC081-121-125-143-185-160238-
/O.EXP.KGID.SV.W.0249.000000T0000Z-110716T0230Z/
HAMILTON NE-MERRICK NE-NANCE NE-POLK NE-YORK NE-
928 PM CDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YORK...POLK...
SOUTHEASTERN NANCE...EASTERN MERRICK AND NORTHEASTERN HAMILTON
COUNTIES WILL EXPIRE AT 930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4093 9782 4102 9800 4118 9816 4141 9789
4133 9754 4109 9736
TIME...MOT...LOC 0228Z 228DEG 25KT 4129 9784 4125 9768
4112 9761
$$
JCBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 6:24 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jul 15, 6:24 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
624 PM CDT FRI JUL 15 2011
.AVIATION...00Z TAF. THUNDERSTORMS HAVE DEVELOPED TO THE SOUTHWEST
OF KGRI TERMINAL AREA. THEY SHOULD BE REACHING THE AREA IN A
WHILE. THEY ARE SCATTERED AND COULD BE IN AND OUT FOR A SHORT
TIME. ONCE THE THUNDERSTORMS MOVE OUT OF THE AREA THE ONLY CONCERN
WILL BE SOME WIND SHEAR LATE TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 402 PM CDT FRI JUL 15 2011/
SHORT TERM...TONIGHT THROUGH 12Z SUNDAY. PRIMARY FORECAST CONCERNS LIE WITH
PRECIPITATION CHANCES AND INCREASING WARMTH/DEWPOINTS.
LITTLE CHANGE IN THE INCREASINGLY AMPLIFIED UPPER LEVEL PATTERN
ACROSS THE CONUS TODAY...WITH UPPER LEVEL AND SATELLITE DATA
CONTINUING TO SHOW RIDGING THROUGH THE PLAINS AS DEEP TROUGHS SIT
JUST OFF THE EAST COAST AND ALONG THE WEST COAST. AT THE
SURFACE...THE PATTERN TOOK A LITTLE BIT TO BECOME BETTER ORGANIZED
IN THE WAKE OF THIS MORNINGS SHOWERS/ISLD THUNDERSTORMS...BUT
CURRENTLY ARE SEEING AN ELONGATED AREA OF LOW PRESSURE OVER WRN
KANSAS...WHILE A NOTABLE WARM FRONT/DRYLINE BOUNDARY LIES DRAPED
OVER THE FAR SRN FRINGE OF THE CWA. WITH THE STRONGER HEATING SOUTH
OF THAT BOUNDARY /TEMPS OF 105-110/ IS RESULTING IS SOME VERY STEEP
LAPSE RATES...AND ARE SEEING SOME SCT SHOWERS/THUNDERSTORMS
DEVELOPING...BUT WITH MID LEVEL TEMPS BEING ON THE WARM SIDE...THAT
CAPPING AT THIS POINT IS HELPING TO KEEP THINGS FROM GETTING TOO
TALL. ACROSS THE N/NERN PORTIONS OF THE CWA...HAVE SEEN A FAIRLY
SMALL BUT PERSISTENT AREA OF ACTIVITY THROUGH THE DAY...DRIVEN BY A
WEAK MID LEVEL DISTURBANCE PUSHING EAST ALONG WITH WARM AIR/THETAE
ADVECTION...AND FOCUSED PRIMARILY ALONG A LOW/MID LEVEL CONVERGENCE
ZONE. THIS ACTIVITY IS /AND SHOULD CONTINUE/ SHIFTING EAST.
DECIDED TO UP POPS TO CHANCE AND EXPAND IN COVERAGE INTO THIS
EVENING...AND THEN KEPT POPS OUT OF THE FORECAST POST-06Z WITH MUCH
OF THIS ACTIVITY BEING AFFECTED BY THE SUN SETTING. AGAIN THERE IS
PLENTY OF INSTABILITY...BUT SHEAR ISNT THE GREATEST...AND ANY
ACTIVITY SHIFT NORTH INTO OUR CWA IT WILL ALSO RUN INTO LOWER LAPSE
RATES. WILL KEEP THE MENTION OF A FEW STRONG/SEVERE THUNDERSTORMS IN
THE HWO...WITH SUCH HIGH FREEZING LEVEL HEIGHTS NEEDED FOR HAIL WILL
LEAVE SIZE AT QUARTERS...BUT OVERALL COVERAGE SHOULD NOT BE TOO
EXTENSIVE.
AS FAR AS PRECIPITATION CHANCES GO INTO SATURDAY/SATURDAY
NIGHT...MODELS CONTINUE TO VARY ON WHETHER THE MID LEVEL
TEMPERATURES WILL BE ENOUGH TO KEEP THINGS CAPPED OFF...OR IF IT
WILL BE SOMETHING SIMILAR TO TODAY WHERE WE CAN GET STEEP ENOUGH
LAPSE RATES AND ENOUGH WEAKENING IN THE CAP THAT THINGS CAN
DEVELOP. DECIDED TO STAY ON THE DRY SIDE WITH THE CONTINUED
STRENGTHENING OF THE RIDGE AND WARMER TEMPERATURES BUILDING
IN...COMPARED TO TODAY...BUT WILL STATE THAT CONFIDENCE IS NOT HIGH
THAT THE ENTIRE CWA WILL BE PRECIPITATION FREE ALL OF SAT/SAT NIGHT.
BIG CONCERN IN THE SHORT TERM LIES WITH THE RISING TEMPERATURES AND
DEW POINTS ACROSS THE ENTIRE CWA AS A RESULT OF THE AMPLIFYING RIDGE
THROUGH THE PLAINS AND PERSISTENT SOUTHERLY FLOW DRAWING WARMER/MORE
MOIST AIR INTO THE REGION. AS FAR AS HEAT INDEX VALUES GO
SATURDAY...THERE IS ONCE AGAIN CONCERN ABOUT THE POTENTIAL FOR SOME
CLOUDS /AND PERHAPS PRECIPITATION/ AFFECTING TEMPERATURES FOR SOME
AREAS. BUT LIKE TODAY...IF THERE IS CLOUD COVER...ANY /EVEN SHORT/
BREAKS IN THE CLOUD COVER WILL ALLOW TEMPS TO QUICKLY JUMP UP. AND
SEE NO REASON WHY DEWPOINTS TOMORROW SHOULD BE NOTABLY DIFFERENT
THAN TODAY...IN THE MID/UPPER 70S ACROSS MOST OF THE CWA...WITH
LOWER DPTS IN THE SOUTH WHERE BETTER MIXING POTENTIAL LIES. HEAT
INDEX VALUES ARE EXPECTED TO REMAIN ABOVE 100-105+...WITH THE
NORTHERN 2/3 OF THE CWA A RESULT OF LOWER ACTUAL TEMPERATURES BUT
HIGHER DPTS...WHERE THE SOUTH WILL HAVE LOWER DPTS BUT HIGHER ACTUAL
TEMPERATURES. DECIDED TO KEEP THINGS SIMPLE...ITS GOING TO BE
HOT...AND EXPANDED THE EXC HEAT WARNING FOR THE ENTIRE CWA.
LONG TERM...SUNDAY THROUGH FRIDAY. FOCUS IS ON THE CONTINUATION OF
HOT TEMPERATURES INTO NEXT WEEK...WITH SOME REPRIEVE TOWARD DAY 7.
THE UPPER RIDGE AXIS WILL BE ENTRENCHED ACROSS THE CENTRAL PLAINS
SUNDAY THROUGH AT LEAST ON WEDNESDAY. THIS WILL RESULT IN
ESSENTIALLY DRY CONDITIONS AND VERY HOT TEMPERATURES. AFTERNOON
HIGHS WILL RISE WELL INTO THE 90S...AND TOP 100 DEGREES AT TIMES
WHILE LOWS AVERAGE IN THE 70S TO NEAR 80 DEGREES. WITH HIGH
DEWPOINTS IN PLACE...THE COMBINATION OF THE HOT TEMPERATURES AND
HIGH HUMIDITY WILL LEAD TO A PROLONGED PERIOD OF HEAT INDICES FROM
105 TO 115 DEGREES. DUE TO THE EXTENSIVE HEAT FOR SEVERAL
DAYS...WILL JUST GO WITH AN EXCESSIVE HEAT WARNING THROUGH
WEDNESDAY.
ALTHOUGH STILL HOT ON THURSDAY AND FRIDAY...THE UPPER RIDGE AXIS
BEGINS TO SHIFT TO THE SOUTHEAST SOME AND HEAT INDICES SHOULD BEGIN
TO DROP SOME. WILL NEED TO KEEP AN EYE ON WHETHER ADDITIONAL DAYS
MAY NEED TO BE ADDED TO THE HEADLINE...BUT WILL GO WITH THE DAYS
WHERE CONFIDENCE IS HIGHER FOR NOW. AS THE RIDGE BEGINS TO SHIFT
SOUTHEAST IN THE LATTER PERIODS...CONVECTIVE CHCS BEGIN TO INCREASE
ON THE PERIPHERY OF THE RIDGE AND HAVE ADDED SOME LOW POPS INTO THE
THURSDAY NIGHT PERIOD.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR NEZ039>041-
046>049-060>064-072>077-082>087.
KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT WEDNESDAY FOR KSZ005>007-
017>019.
&&Hazardous weather outlook, Jul 15, 3:42 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 342 PM CDT FRI JUL 15 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 161200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 342 PM CDT FRI JUL 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. STRONG TO SEVERE STORMS MAY OCCUR AND PRODUCE DAMAGING WINDS OF 60 MPH AND QUARTER SIZE HAIL. AN EXCESSIVE HEAT WARNING IS IN EFFECT ACROSS THE OUTLOOK AREA THROUGH WEDNESDAY FOR PROLONGED HEAT. PLEASE REFER TO THE LATEST HEAT WARNING MESSAGE FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT THROUGH WEDNESDAY. PLEASE REFER TO THE LATEST EXCESSIVE HEAT MESSAGE FOR ADDITIONAL DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AN ISOLATED BASIS THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jul 15, 7:08 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
708 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST ROSELAND 40.47N 98.56W
07/15/2011 E60 MPH ADAMS NE PUBLIC
&&
ODERSpecial weather statement, Jul 15, 7:25 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT FRI JUL 15 2011
NEZ062-063-075-160115-
ADAMS NE-HALL NE-HAMILTON NE-
725 PM CDT FRI JUL 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAMS...SOUTHWESTERN
HAMILTON AND SOUTHEASTERN HALL COUNTIES UNTIL 815 PM CDT...
AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JUNIATA...OR 8 MILES WEST OF HASTINGS...
MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HASTINGS...
GRAND ISLAND...
PROSSER...
HANSEN...
DONIPHAN...
GILTNER...
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 304 AND 327.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4070 9820 4070 9828 4064 9828 4050 9848
4059 9867 4096 9839 4091 9828 4088 9828
4089 9824 4080 9805
TIME...MOT...LOC 0025Z 217DEG 25KT 4062 9850
JCBSpecial weather statement, Jul 15, 8:39 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 839 PM CDT FRI JUL 15 2011 NEZ047-048-062-160230- HALL NE-HOWARD NE-MERRICK NE- 839 PM CDT FRI JUL 15 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MERRICK... SOUTHEASTERN HOWARD AND NORTHEASTERN HALL COUNTIES UNTIL 930 PM CDT... AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GRAND ISLAND...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ST. LIBORY... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4117 9838 4108 9813 4087 9844 4095 9855 TIME...MOT...LOC 0139Z 217DEG 14KT 4095 9839 JCB
Local storm report, Jul 15, 8:43 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
843 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM NON-TSTM WND GST GRAND ISLAND 40.92N 98.37W
07/15/2011 E50 MPH HALL NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Jul 15, 8:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT FRI JUL 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST GRAND ISLAND 40.92N 98.37W
07/15/2011 E50.00 MPH HALL NE TRAINED SPOTTER
&&
GUERREROSpecial weather statement, Jul 15, 8:45 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT FRI JUL 15 2011
KSZ007-019-160215-
JEWELL KS-MITCHELL KS-
845 PM CDT FRI JUL 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR JEWELL AND MITCHELL COUNTIES
UNTIL 915 PM CDT...
AT 843 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANKATO TO BELOIT TO
5 MILES EAST OF VICTOR...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
RANDALL...
MONTROSE...
SCOTTSVILLE...
ASHERVILLE...
FORMOSO...
LOVEWELL STATE PARK...
WEBBER...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3923 9847 3991 9845 4000 9794 3923 9794
TIME...MOT...LOC 0146Z 251DEG 12KT 3977 9819 3950 9808
3926 9818The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:25 PM CDT | Special Weather Statement | GID | Adams | 50 min |
| Jul 15, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Merrick, York | 47 min |
| Jul 15, 8:39 PM CDT | Special Weather Statement | GID | Hall | 51 min |
| Jul 15, 9:28 PM CDT | Special Weather Statement | GID | Nance, Polk | 47 min |
| Jul 15, 9:36 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 39 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.